Verlinde bundles and generalized theta linear series

Mihnea Popa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


In this paper we approach the study of generalized theta linear series on moduli of vector bundles on curves via vector bundle techniques on abelian varieties. We study a naturally defined class of vector bundles on a Jacobian, called Verlínde bundles, in order to obtain information about duality between theta functions and effective global and normal generation on these moduli spaces.

Original languageEnglish (US)
Pages (from-to)1869-1898
Number of pages30
JournalTransactions of the American Mathematical Society
Issue number5
StatePublished - 2002


  • Nonabelian theta functions
  • Vector bundles

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Verlinde bundles and generalized theta linear series'. Together they form a unique fingerprint.

Cite this